Research Repository

Bessel-type Inequalities in Hilbert C*modules

Dragomir, Sever S, Khosravi, Mariam and Moslehian, Mohammad (2010) Bessel-type Inequalities in Hilbert C*modules. Linear and Multilinear Algebra, 58 (8). pp. 967-975. ISSN 0308-1087

Full text for this resource is not available from the Research Repository.


Regarding the generalizations of the Bessel inequality in Hilbert spaces which are due to Bombieri and Boas–Bellman, we obtain a version of the Bessel inequality and some generalizations of this inequality in the framework of Hilbert C *-modules.

Item Type: Article
Additional Information:

Online ISSN: 1563-5139

Uncontrolled Keywords: ResPubID19720. Bessel inequality, Boas–Bellman inequality, Hilbert C *-modules, C *-algebra, inequalities
Subjects: Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Current > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 30 Nov 2011 02:49
Last Modified: 13 Jan 2015 04:04
ePrint Statistics: View download statistics for this item
Citations in Scopus: 3 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar